Users online: 2603    [ij] [ij] [ij] 
Email id

ZENITH International Journal of Multidisciplinary Research
Year : 2013, Volume : 3, Issue : 12
First page : ( 42) Last page : ( 51)
Online ISSN : 2231-5780.

A discrete model of three species syn-eco-system with unlimited resources for the second and third species

Prasad B. Hari

Department of Mathematics, Chaitanya Degree and PG College (Autonomous), Hanamkonda

Online published on 11 April, 2014.


The present paper deals with an investigation on a discrete model of three species syn eco-system. The system comprises of a commensal (S1), two hosts S2 and S3 ie., S2 and S3 both benefit S1, without getting themselves effected either positively or adversely. Further S2 is a commensal of S3, S3 is a host of both S1, S2 and the second and third species have unlimited resources while the first has limited resources. The basic equations for this model constitute as three first order non-linear coupled ordinary difference equations. All possible equilibrium points are identified based on the model equations at two stages and criteria for their stability are discussed. Further the numerical solutions are computed for specific values of the various parameters and the initial conditions. AMS Classification: 92D25, 92D40



Commensal, equilibrium state, host, stable, oscillatory.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
436,156,446 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.